MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100R
Medical Device Problem Code Invalid Sensing (2293)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 02/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and is not available for evaluation.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.Iop elevation is identified in the device labeling as a known inherent risk of glaucoma stent surgery.(b)(4).Submitted to fda: 3/8/2017.
 
Event or Problem Description
A patient underwent an uneventful cataract and istent surgery of the right eye on (b)(6) 2017.On (b)(6) 2017 the patient presented with an iop of 42.5 mm hg (mean).Preoperatively the patient was on latanoprost for her primary open angle glaucoma.The patient was placed back on latanoprost and combigan was added twice a day for the increased iop.On (b)(6) 2017 the patient's iop improved to 19 mm hg.The adverse event was reported to have recovered with sequelae as the iop is now below baseline and the patient will continue medications.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key6388217
Report Number2032546-2017-00015
Device Sequence Number1102162
Product Code OGO
UDI-Device Identifier00853704002005
UDI-Public01008537040020051010868317190931
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberGTS100R
Device Lot Number108683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR